# SDR DALA2025123109554

- Difficulty date: December 25, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BTW STA1395 AND STA1417, S35R TO S36R WHERE AFT DRAIN MAST INSTALLED FOUND CORROSION.   THE DAMAGED SKIN REPAIRED AS PER PRI 631040-14 REV 0.COMAPRED AND COMPLIED WITH ER/A 631040-14 REV ORIGINAL. (1368590)
